# SDR 7C7A2019032500493

- Difficulty date: February 28, 2019
- Submitted: March 25, 2019
- Operation: Air carrier
- Aircraft: N883EA
- Make and model: Dhav DHC8106
- Aircraft serial: 260
- Aircraft time: 58,757 hours, 69,886 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RT WING LADDER PLATE AT YW 137.0 JUST FORWARD OF STRINGER 6. P/N: 85711069.
